Second Day Blues

Zhan

Member
Standard Member
Sep 10, 2014
6
5
3
29
Today is my second day taking the "pill" lol you'd swear I'm on some birth control pill because when I woke up for work this morning the first thing on my mind was taking my "D" then a bath and breakfast.
The side effects are taking the toll though. When I woke up this morning after only 3 hours of sleep from insomnia I felt like I have a huge hangover even though I never had alcohol but I'm sure it feels like this. I rather not talk about my dry mouth it's embarrassing I have to swallow all the time when I'm talking just to stimulate saliva secretion.
I feel like I've been running a marathon on a very hot weather.
Will I give up and run... he'll no with the festive around the corner and a lots of events and picnics who want to walk around with a pot belly.

Good morning everyone hope ya'll have an awesome day.
 

KaylaLouise

Well-Known Member
Premium Member
Jul 29, 2014
174
284
63
29
Milperra NSW
Hopefully in a couple of days your body will adjust to the duromine.

Keep a bottle of water on you at all times!! This helps with the dry mouth and will keep you hydrated which is essential for weight loss and general overall health.
 

Zhan

Member
Standard Member
Sep 10, 2014
6
5
3
29
I do have with lemon juice coz at times water tend to make me nausea. So I always add a dash of lime or lemon juice, taste better.
 
  • Like
Reactions: Kate